# SDR CALA2025040803618

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 75,464 hours, 28,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE HANGING OUT FOUND BOTTOM OF GIRT BAR MATERIAL OUT OF PLACEMRNT WAS ABLE TO RE INSERT MATERIAL TO THE VELCROW ATTACHING POINTS I.A.W. 25-66-01-200-802 CLOSED AND OPEN OPS CKS GOOD AT THIS TIME
